| Model Number |
PCF-H180AL |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited a burn on the plastic distal end cover.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initial medwatch report (mdr).Further review found there was no reportable malfunction related to the subject device captured in this complaint.The initial mdr was inadvertently submitted as a reportable malfunction.The initial medwatch reported that the returned device had a burn on the distal end cover found during evaluation; however; this was incorrectly reported as there was no burn on the distal end cover.The subject device was returned, and no reportable malfunctions were found.